A global constraint for total weighted completion time for unary resources

Kovács, András and Beck, J (2011) A global constraint for total weighted completion time for unary resources. CONSTRAINTS, 16 (1). pp. 100-123. ISSN 1383-7133

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Research Laboratory on Engineering & Management Intelligence
Depositing User: EPrints Admin
Date Deposited: 12 Dec 2012 08:40
Last Modified: 26 Nov 2016 16:15
URI: http://eprints.sztaki.hu/id/eprint/6668

Update Item Update Item